# SDR NACA2024060500003

- Difficulty date: June 5, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,712 hours, 21,557 cycles
- Engine: Pwa PW4062
- Engine time: 3,295 hours, 923 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: UNKNOWN
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG AO VALVE. TS PER FIM 7101 FT 803 FOIUND THE EEC CHA/B ADC TR-CK FAIL MESSAGE. CARRIED OUT THE FIM 71-01 FT TASK 830 FOUND THE WIRING CONT CHECK IS GOOD. ENG RUN NO ISSUES.
